Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 99, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2020, 10:45 AM CDT for Pickens County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2020, 10:45 AM CDT (15:45 UTC)
- Expired
- Apr 19, 2020, 11:11 AM CDT
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 62 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 776 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
260
WUUS54 KBMX 191545
SVRBMX
ALC107-191630-
/O.NEW.KBMX.SV.W.0099.200419T1545Z-200419T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1045 AM CDT Sun Apr 19 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northern Pickens County in west central Alabama...
* Until 1130 AM CDT.
* At 1044 AM CDT, a severe thunderstorm was located near Ethelsville,
or 7 miles northwest of Carrollton, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gordo, Reform, Carrollton, Ethelsville, Owens, Kirk, North Pickens
Airport, McShan and Lubbub.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3343 8828 3348 8784 3323 8784 3327 8828
TIME...MOT...LOC 1544Z 270DEG 45KT 3336 8817
HAIL...1.00IN
WIND...60MPH
$$
40/Sizemore2 follow-up statements
905
WWUS54 KBMX 191601
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1101 AM CDT Sun Apr 19 2020
ALC107-191630-
/O.CON.KBMX.SV.W.0099.000000T0000Z-200419T1630Z/
Pickens AL-
1101 AM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHEASTERN PICKENS COUNTY...
At 1100 AM CDT, a severe thunderstorm was located over Gordo, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gordo, Reform, Lubbub, Owens and North Pickens Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3338 8809 3345 8784 3328 8784 3329 8808
TIME...MOT...LOC 1600Z 270DEG 45KT 3336 8792
HAIL...1.00IN
WIND...60MPH
$$
40/Sizemore478
WWUS54 KBMX 191611
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1111 AM CDT Sun Apr 19 2020
ALC107-191621-
/O.CAN.KBMX.SV.W.0099.000000T0000Z-200419T1630Z/
Pickens AL-
1111 AM CDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PICKENS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3338 8809 3345 8784 3328 8784 3329 8808
TIME...MOT...LOC 1610Z 270DEG 45KT 3336 8775
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:38 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 19, 10:38 AM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1038 AM CDT Sun Apr 19 2020 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... /Updated at 1022 AM CDT Sun Apr 19 2020/ Multichannel water vapor imagery along with global model H500 fields agree in a well-defined trough over western Texas while a shortwave trough was moving away from us positioned over Georgia. Hand surface analysis valid 14Z/9 am reveals the warm front extending from south of Meridian, MS east to near Greenville and extended further east to near Troy. The heavy morning convection has produced outflow boundaries that have limited the warm front's northward advancement. The potential of the warm front overcoming the expansive rain-cooled environment with locally higher surface pressures is less likely compared to previous predictions. Expect the warm front to remain south of the I-20 corridor with a more likely position extending from south of Tuscaloosa to near Sylacauga. 12Z National surface analysis shows low pressure now over far southwest Oklahoma with a warm front extending to the southeast through East Texas. A coastal/marine influenced warm front extended from 50-100 miles inland of South Texas and this extended east into our area. The warm front is expected to remain south of the U.S. Highway 80 corridor through noon as the morning convective cold pool remains dominant. This influence is expected to wane through early afternoon with the warm front forecast to advance northward early this afternoon. While convection has become more isolated in nature, expect isolated showers and some thunderstorms to continue to move across our Southern and Central Counties. Large hail will remain the primary threat though increasing wind fields and a destabilizing boundary layer will permit a growing risk for damaging winds as we head into the early afternoon hours. Heavy rainfall with localized flooding remains a concern as morning convection easily dropped over 2-4 inches. Additional convection over these areas will aggravate saturated soils and will runoff causing additional flooding. The Jackson, MS 12Z Sounding contained a precipitable water value of 1.55 inches and that airmass is likely in place now across much of our forecast area. The timing and locations for this afternoon's severe weather threat have been slightly adjusted with expectations of the warm front nosing a bit further north into our western counties while the residual mesohigh/cold pool is strong across West Georgia and Eastern Alabama. Our primary concern remains across the southern half of our area where the conditions remain favorable for intense severe convection later this afternoon and into the evening hours. 05 Previous short-term discussion: /Updated at 0222 AM CDT Sun Apr 19 2020/ Today and tonight. A low-amplitude shortwave will move toward the Lower Mississippi Valley today with severe weather expected in two waves. The first wave will begin early this morning and continue through the late morning as elevated thunderstorms develop north of a warm front. These storms could produce damaging winds and hail up to golf ball size or possibly larger. A thermal gradient or effective front will develop as a result of the morning convection and will be critical in determining the northward extent of the afternoon and evening severe weather threat. There is relatively good agreement on the placement of this boundary which should be located near Montgomery around noon in a WNW/ESE orientation. A late morning to early afternoon convective minimum will give the atmosphere a chance to become quite unstable south of the front. The most plausible scenario is for a cluster of thunderstorms to form by early afternoon in eastern MS and move eastward with the warm front beginning to slowly advance to the northeast. The cluster of storms is likely to grow upscale across our southwestern counties. Dewpoints around 70 F in the warm sector and relatively cold temperatures aloft should yield in SBCAPE of 2000-3500 J/kg. 60-65 kt 500 mb flow and an increasing low-level jet will be supportive of supercells along the warm front, bowing segments, and mesovortices mainly across the southern half of our area. Large hail, damaging winds, and tornadoes appear possible. There could also be a few elevated severe storms north of the warm front containing damaging winds and large hail. While much attention has been given to the tornado threat across our southern counties, the low-level wind field is not particularly impressive. A tendency for veering surface winds could temper the tornado threat with any pre-QLCS supercells. However, moderate to strong instability and localized backing could help offset this. A relatively greater wind damage and embedded tornado threat may evolve within the QLCS with mid-level flow nearly perpendicular to spots within the convective line. Damaging wind gusts up to 80 mph seem plausible. If inflow is sufficient, this situation would also support the chance of strong, EF-2 to EF-3 tornadoes within mesovortices. Once the QLCS gains momentum, it should quickly move across out southeastern counties and may be out of our forecast area by 10 PM. Flash flooding is also a significant threat this afternoon and evening along and north of the warm front due to training thunderstorms. .LONG TERM... /Updated at 0245 PM CDT Sat Apr 18 2020/ Monday through Thursday. With that initial storm system out of the way, we can start to look towards the rest of the week. The upper level flow remains largely zonal to WSW Monday and Tuesday, with dry weather indicated both days. Another southern stream shortwave trough is forecast by the models to move across the southern Plains and into the OH/TN valleys in the Wednesday-Thursday time frame. The associated surface low is forecast to track (roughly/generally speaking) from the ArkLaTex to eastern KY or TN, with lowest pressures in the 990s. Global models have now shown varying degrees of favorable instability parameters, shear parameters, and severe weather composite index parameters for at least a few runs now. I think there is enough general agreement in the models now to introduce at least a small confidence mention of severe/tornadoes in the HWO for late Wednesday into Thursday. As per usual, there's still some spatial, temporal, and magnitudinal (?) details to be hashed out. But right now, it appears the main time frame of concern is late Wednesday (probably overnight) into Thursday. /61/ && .AVIATION... 12Z TAF Discussion. Conditions have deteriorated this morning from southwest to northeast as round one of strong to severe storms moves through. There may be a lull in the action once the warm front moves through, but isolated to scattered storms could develop and impact flights. The bigger impact to TAFs will be in the afternoon after 18z in the west and possible through the end of the in the southeast. Will continue to evaluate through the period. Multiple AWW for MGM, TOI, and EET will likely be needed. AMD NOT SKED will continue for ASN until further notice due to persisting communication issues. 16 && .FIRE WEATHER... A warm front will move northward this morning with multiple waves of showers and storms expected through the evening. Dry conditions should return for Monday with RH values well above critical thresholds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 62 55 71 47 74 / 100 100 30 0 0 Anniston 66 56 73 48 75 / 100 100 20 0 0 Birmingham 66 57 73 50 76 / 100 100 10 0 0 Tuscaloosa 68 57 74 51 78 / 100 100 0 0 0 Calera 66 58 73 50 75 / 100 100 10 0 0 Auburn 67 61 73 51 75 / 100 100 20 0 0 Montgomery 74 62 75 52 79 / 100 100 0 0 0 Troy 77 64 78 54 79 / 100 100 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through late tonight for the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes... Macon...Marengo...Montgomery...Perry...Pickens...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker. &&
Hazardous weather outlook, Apr 19, 3:13 AM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 313 AM CDT Sun Apr 19 2020 ALZ011>015-017>050-201115- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 313 AM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There will be two waves of severe storms today. The first wave is ongoing and is expected to continue through 11 AM. A few severe storms could produce hail up to golf ball size and damaging winds up to 60 mph. This threat covers all of Central Alabama. A second, stronger wave of severe storms is expected this afternoon and evening from 2 PM to midnight. The greatest threat for severe storms and the tornado threat should remain across the southern half of Central Alabama or along and south of a line from Sumter County to Chilton County to Chambers County. Strong tornadoes, damaging winds up to 80 mph and golf ball size will be possible in this area. To the north, a few storms could produce damaging winds and quarter size hail. Training thunderstorms may result in flash flooding this afternoon and evening. Minor flooding is occurring along portions of the Tombigbee and Black Warrior river basins. Please see flood statements for specific details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Minor flooding will continue along portions of the Tombigbee and Black Warrior river basins through Sunday. Please see flood statements for specific details. There is a threat of another round of severe thunderstorms, including tornadoes, across all of central Alabama from late Wednesday night into Thursday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed today and tonight. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 19, 8:28 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG 2 SSE WAXAHATCHEE AT LA 33.03N 86.56W
04/19/2020 SHELBY AL EMERGENCY MNGR
NUMEROUS TREES DOWN BLOCKING CR47 AND DUCK
COVE ROAD IN FAR SOUTHEAST SHELBY COUNTY.
&&
JHLocal storm report, Apr 19, 8:30 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM TSTM WND DMG GAP OF THE MOUNTAIN 32.91N 86.61W
04/19/2020 CHILTON AL BROADCAST MEDIA
NUMEROUS TREES DOWN, MANY ON HOMES.
&&
ASLocal storm report, Apr 19, 9:37 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
937 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM FLASH FLOOD 2 SE WAXAHATCHEE AT LAY 33.04N 86.55W
04/19/2020 SHELBY AL EMERGENCY MNGR
AT LEAST 6 INCHES OF WATER COVERING ROADWAYS
NEAR WILDWOOD SHORES.
&&
ASLocal storm report, Apr 19, 10:11 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 AM FLASH FLOOD 1 SW CLANTON 32.83N 86.63W
04/19/2020 CHILTON AL COUNTY OFFICIAL
PORTION OF ENTERPRISE RD IS WASHING AWAY.
&&
ASLocal storm report, Apr 19, 10:17 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG WIND CREEK STATE PARK 32.86N 85.94W
04/19/2020 TALLAPOOSA AL BROADCAST MEDIA
NUMEROUS REPORTS TREES DOWN & WIND DAMAGE IN
WIND CREEK STATE PARK. MANY RVS AND CAMPERS
WERE DESTROYED, MOSTLY FROM FALLEN TREES.
&&
ASSpecial weather statement, Apr 19, 10:35 AM CDT, 10 minutes before
Special Weather Statement National Weather Service Birmingham AL 1035 AM CDT Sun Apr 19 2020 ALZ022-191615- Pickens AL- 1035 AM CDT Sun Apr 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL 1115 AM CDT... At 1035 AM CDT, Doppler radar was tracking a strong thunderstorm near Ethelsville, or 9 miles north of Pickensville, moving east at 50 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Gordo, Reform, Ethelsville, Owens, North Pickens Airport, McShan, Lubbub and Forest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Birmingham. && LAT...LON 3349 8828 3351 8784 3326 8784 3329 8830 TIME...MOT...LOC 1535Z 270DEG 45KT 3336 8830 40/Sizemore
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 21 days |
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 21 days |
| Apr 19, 2:37 AM CDT | Special Weather Statement | BMX | Pickens | 53 min |
| Apr 19, 4:27 AM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Apr 19, 4:53 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 49 min |
| Apr 19, 5:29 AM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Apr 19, 6:14 AM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Apr 19, 6:24 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 36 min |
| Apr 19, 6:46 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 19, 6:57 AM CDT | Special Weather Statement | BMX | Fayette | 33 min |
| Apr 19, 7:21 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 54 min |
| Apr 19, 7:41 AM CDT | Special Weather Statement | BMX | Jefferson | 34 min |
| Apr 19, 7:52 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 24 min |
| Apr 19, 8:00 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 8:52 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 29 hr |
| Apr 19, 8:56 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 19, 9:03 AM CDT | River Flood Warning | BMX | Dallas, Perry | 3 days |
| Apr 19, 9:13 AM CDT | Flash Flood Warning | BMX | Tallapoosa | 3 hr |
| Apr 19, 10:35 AM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Apr 19, 10:59 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 3 hr |
| Apr 19, 11:09 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 36 min |
| Apr 19, 11:42 AM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 12:45 PM CDT | Areal Flood Advisory | BMX | Chambers, Tallapoosa | 4 hr |
| Apr 19, 12:57 PM CDT | Flash Flood Warning | BMX | Barbour, Bullock | 3 hr |
| Apr 19, 1:57 PM CDT | Areal Flood Warning | BMX | Bibb, Chilton, Coosa, Perry, Shelby, Talladega | 6 hr |
| Apr 19, 2:11 PM CDT | Special Weather Statement | BMX | Dallas | 34 min |
| Apr 19, 2:21 PM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 19, 2:44 PM CDT | Special Weather Statement | BMX | Greene | 31 min |
| Apr 19, 2:53 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 3:21 PM CDT | Flash Flood Warning | BMX | Chambers, Tallapoosa | 3 hr |
| Apr 19, 3:48 PM CDT | Special Weather Statement | BMX | Sumter | 27 min |
| Apr 19, 4:22 PM CDT | Special Weather Statement | BMX | Marengo | 23 min |
| Apr 19, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 42 min |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 37 min |
| Apr 19, 5:21 PM CDT | Areal Flood Advisory | BMX | Autauga, Elmore, Lee, Macon, Tallapoosa | 3 hr |
| Apr 19, 5:23 PM CDT | Special Weather Statement | BMX | Elmore | 37 min |
| Apr 19, 5:30 PM CDT | Special Weather Statement | BMX | Lee | 45 min |
| Apr 19, 5:40 PM CDT | Special Weather Statement | BMX | Marengo | 35 min |
| Apr 19, 5:55 PM CDT | Tornado Warning | BMX | Marengo | 23 min |
| Apr 19, 6:18 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Apr 19, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.